Thank you for your medical query at AskTheDoctor.com
I understand your concern.
I reviewed the picture, and this does not look like cancer.
The bumps you are talking about, seem to be a reactionary swelling, which can happen due to repeated infections. Even the pharynx looks to be congested, and that indicates a current infection. The tongue is extremely coated.
The blood vessels that you are seeing, are visible because of the inflammation. I need to ask you the about the duration of these bumps. Do you have throat pain or any recent history of throat pain? Any previous history of tonsillitis before?
You need to consult your physician who can start you on appropriate antibiotics. A good choice antibiotic in such cases would be Augmentin, a combination of amoxicillin and clavulanic acid and is the first choice antibiotic for throat infections. The recommended adult dose is 650 mg twice daily for 7-10 days. You need to clean your tongue gently, as this also provided constant nidus for infections. Besides the antibiotic, I will recommend you do saline water or betadine gargling 3-4 times daily, as this will bring down the inflammation as well as the swelling.
Hope this was helpful,
Feel free to discuss further,
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.